POPULATION DYNAMIC-MODELS IN HETEROGENEOUS ENVIRONMENTS

被引:355
作者
LEVIN, SA [1 ]
机构
[1] CORNELL UNIV, ECOL & SYST SECT, ITHACA, NY 14853 USA
来源
ANNUAL REVIEW OF ECOLOGY AND SYSTEMATICS | 1976年 / 7卷
关键词
D O I
10.1146/annurev.es.07.110176.001443
中图分类号
Q14 [生态学(生物生态学)];
学科分类号
071012 ; 0713 ;
摘要
引用
收藏
页码:287 / 310
页数:24
相关论文
共 201 条
[1]   BIRTH, DEATH AND MIGRATION PROCESS WITH IMMIGRATION [J].
AKSLAND, M .
ADVANCES IN APPLIED PROBABILITY, 1975, 7 (01) :44-60
[2]   MATHEMATICAL-MODELS OF SPECIES INTERACTIONS IN TIME AND SPACE [J].
ALLEN, JC .
AMERICAN NATURALIST, 1975, 109 (967) :319-342
[4]  
[Anonymous], 1973, The Mathematical Theory of the Dynamics of Biological Populations
[5]  
[Anonymous], 1974, Ecological stability, DOI DOI 10.1007/978-1-4899-6938-5_12
[6]  
[Anonymous], POPULATION GENETICS
[7]  
[Anonymous], 1972, STAT MECH NEW CONCEP
[8]  
ARMSTRONG RN, IN PRESS
[9]  
ARONSON DG, 1975, LECTURE NOTES MATHEM
[10]   STOCHASTIC BIRTH DEATH AND MIGRATION PROCESSES FOR SPATIALLY DISTRIBUTED POPULATIONS [J].
BAILEY, NTJ .
BIOMETRIKA, 1968, 55 (01) :189-&